# SDR HEEA954684

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 205030710008P
- Condition: Cracked
- Location: Fuselage
- Part time: 14,171 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITING CRACKED AT CENTER INBOARD EDGE AT RIVET HOLE OF ADEL WITH NO EDGE DISTANCE. REMOVED AND REPLACED FITTING AND SHIMS AS NEEDED. SUBMITTER SUGGESTS  SHIM PROPERLY,  ALLOW FOR PROPER EDGE DISTANCE, AND DEBURR ALL HOLES.
